MAUDE Adverse Event Report: COOK INC TURBO-JECT POWER INJECTABLE; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC TURBO-JECT POWER INJECTABLE; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number N/A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common device name: catheter, intravascular, therapeutic, long-term greater than 30 days.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported by translation of the original complaint description during administration to the patient the tip of the turbo-ject power injectable peripherally inserted central catheter (picc) line is defective at the purple attachment.A replacement picc line was used.They were no clinical consequences to the patient reported.At the time of this report no additional information is available.
 
Additional Manufacturer Narrative
Investigation - evaluation.The device was not returned for evaluation however, a document review of the complaint history, device history record, documentation, instructions for use (ifu), specifications, and quality control was conducted during the investigation.There is no evidence to suggest the product was not made to specifications.Review of device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.With the current information available, a cause for this specific failure mode is not able to be established at this time.Measures are being investigated to address this failure mode.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Should additional information become available, the file will be updated accordingly.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information has been requested but no additional information related to the event description has been received as of the date of this submission.

Brand Name
TURBO-JECT POWER INJECTABLE
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7916075
Report Number1820334-2018-02804
Device Sequence Number770928
Product Code LJS
UDI-Device Identifier00827002561991
UDI-Public(01)00827002561991(17)181006(10)7338608
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2018
Device Model NumberN/A
Device Catalogue NumberUPICS-4.0-CT-OTW-ST-1110
Device Lot Number7338608
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date09/27/2018
Supplement Report FDA Received Date11/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1